Journal article icon

Journal article

On the trace map between absolutely abelian number fields of equal conductor

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/aa122-1-7

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ACTA ARITHMETICA
Volume:
122
Issue:
1
Pages:
63-74
Publication date:
2006
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
URN:
uuid:79825df4-df0b-4940-b6ff-7b453b9534d0
Source identifiers:
6324
Local pid:
pubs:6324
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP